# SDR CALA2024030600648

- Difficulty date: February 27, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3111
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CROWN AREA AT STA 500G + 12" S-2R. REF AAR N/R 9877176. ACCOMPLISHED EXTERNAL REPAIR OF FUSELAGE SKIN AT CROWN AREA STA 500G + 12" STRINGER 2R IAW SRM 53-00-01-2R-3 REPAIR 3.
